# SDR USAA070277

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 867; 2 INCHES LEFT & 2 INCHES RIGHTT OF S-1 HAS CRACK.  INSTALLED REPAIR DOUBLER (CHANNEL) PER TR 54-10-14C, DEFECT SIZE:  1 INCH.
